# SDR AALA2019100199027

- Difficulty date: September 29, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 58,681 hours, 28,289 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320200000
- Condition: Delaminated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD CARGO COMPARTMENT FLOOR PANEL 131EF DELAMINATED. REPLACED FLOOR PANEL PER AMM 53-22-14-000-001-A.
